Jump to content

Jerry

Members
  • Posts

    31
  • Joined

  • Last visited

Recent Profile Visitors

302 profile views

Jerry's Achievements

Newbie

Newbie (1/14)

0

Reputation

  1. I'm afraid the low carb diet won't help me. I've been low carb for a decade. Haven't had sugar in ten years, so I don't really know what to do. I do think you're right that we might have to look towards endocrinology, so far neurologist hasn't really found answers.
  2. I've been checking my blood sugar per suggestions here. Wow, what a surprise. My usual level is between 96 and 106, been that way for years. Now I'm seeing readings in 110s and 120s, even a fasting 139. I've never seen readings like this before. I don't eat sugar, haven't for a decade. Since I've developed whatever I have, perhaps dys, two months ago, I'm eating very little and losing weight. My blood sugar should not be going up like this, I think.
  3. I checked my glucose the other morning, and it was a slightly high (for me) 107, so no hypoglycemia. Maybe you're right about looking into a glucose intolerance test.
  4. Yeah, Shan, I was on Zoloft before and it did cut libido, gave me the runs and I put on 50 pounds. I got off it. But now my doc has me back on it, not for anxiety this time, but for Dysautonomia.
  5. Mike, I get the same thing. It's just started in the past month around the same time I think I got dys. It goes on most of the day, but is worst in the morning, sometimes uncontrollable. Eating also sets tremors off, but not nearly as badly as simply waking up. Has me confused and concerned. I saw a neurologist and she doesn't know, maybe thinks it has something to do with Cymbalta discontinuation a couple of months ago, but it seems to me as though it's related somehow to what I think is Dysautonomia.
  6. Merlin, reactive hypoglycemia seems like something worth looking into as well. Eating's definitely a trigger for me for all my symptoms, the bradycardia and the trembling.
  7. Science girl, so hypoglycemia triggers adrenaline? When I get these shakes it feels lot like adrenaline. I've never heard of noradrenaline before I'll have to look into it.
  8. Thanks, Looney, that's encouraging about Zoloft helping. I need a little hope that something can improve this. I've been on it for a week, so no effect yet.
  9. Chaos, thanks for the advice. I think I will pick up blood test kit and start doing some testing.
  10. Looney, so sorry to hear about your son's problems, but glad that you've made progress. Thanks for the information,
  11. Yes, seems like my attacks are like some of the one's that have been described above, confusion, nausea, shaking and I also get the thing where it's almost like I'm freezing, I shiver and shake, even when it's warm. The problem is that I had blood work a week ago and my glucose was fine. I've been thinking about getting a test kit and checking it throughout the day.
  12. Thanks, Becia. It's great that you have a neuro who's willing to pull straws like that with you. I haven't met mine yet, I'll see her this Thursday.
  13. I've been trying to figure out what all this new, terrible experience means. Many of my symptoms are consistent with dys, some kind of vagus problem, excess vagal tone, leading to bradycardia, but I've also got other symptoms, tremors, weakness, trembling which are consistent with hypoglycemia. Are the two things ever linked. Can dys lead to hypoglycema. I am not diabetic (at least not that I know of). Thanks,
  14. I'm getting muscle tremors too, not just after exercise, but throughout the day, especially in the morning, though. Cortisol? Hypoglycemia maybe? That latter might fit with your exercise tremor. Does it get better with a sports drink?
  15. a mile hike or a 20 minute mowing session is about what I do now. I used to train like mad up until a month ago when this thing, this dys or whatever it is, hit me. When I exercise now, I tend to have increased nausea for the rest of the day. Why do it? Health. It's good for my heart.
×
×
  • Create New...